Journal of Clinical and Diagnostic Research, ISSN - 0973 - 709X      
Users Online : 7622  
 

 » Readers' Comments (0)
 » Article in PDF
 » Audio Visual
 » Citation Manager
 » Article Statistics
 » Link to PUBMED
 » Send to a Friend
 
 » Author Rewards
 » Reviewers
 » Advertisers
 » Access Statistics
 » Resources
Important Notice


  Access Statistics
2013 | November | Volume 7 | Issue 11 | Page 2518

Spectrum of Perforation Peritonitis
Sujit M. Chakma, Rahul L. Singh, Mahadev V. Parmekar, K.H. Gojen Singh, Buru Kapa, K.H. Sharatchandra Singh, Amenla T. Longkumer, Santhosh Rudrappa

Views
  4005
Prints
  576
Emails to others
  574
Comments by the readers
  0

 


Sitemap | Login | Register | Feedback | Contact | Advertisers | Copyright & Disclaimer
| Important Notice

Affiliated websites
JCDR Prepublishing   |   Neonatal Database Home   |   JCDR Neonatal Database download center
Premchand Shanti Devi   |   IconJob.com - Right place to recruit